# SDR ASAA2022082839675

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,563 hours, 9,954 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C #78472010, FAN BLADE LUBRICATION, FOUND FULL SET OF SPACERS W/ DISBONDED ELASTOMER. REQUIRES REPLACEMENT. GROUNDED - YES. REPLACED FULL SET OF FAN BLADE SPACERS ON #2 ENG IAW ASA TC 78472070.
